I was on Cymbalta for six weeks and I can tell you it was an EVIL medication for me. Just google it and you will find thousands and thousands of daily blogs complaining about this drug. Many do great on it at first until they reach a 6-12 month timeframe, and then they have the side effects. My Neurologist couldn't understand why I was having any side effects from it and acted "surprised" to hear my new symptoms. Needless to say, I left that Neurologist. All he wanted to do was to keep me on that Cymbalta and make himself money. Lyrica gave me bad side effects as well. Listen to what your body is telling you and do your own research. I am going back to my Rheumotologist and will consider only a low dose of a new drug.
I live with neck pain daily, but the Cymbalta increased the pain, gave me daily headaches, foginess, and I started experiencing panic attacks as well. I was even more tired and my eyes felt like they were jiggling back and forth-especially when I was on the computer.
Talk to your doctor about your changes in symptoms. These doctors need to hear them and report them about this drug. If you decide to quit, make sure you wean off of it even though you have only been on it for 6 weeks. Your doctor will give you proper instructions for how to wean and the proper timeframe of doing so.
39 year old female. Not overweight, non-smoker, non-drug user, occasional drinker
Diagnosis: Fibro, TMJ, IBS w/constipation, Sinus, some anxiety/depression, trouble sleeping
X-rays -normal, shock test of nerves-normal, bloodwork including thyroid/lyme-normal
Current Meds: Tramadol (Ultrum) 50 mg., Ambien
Former Meds: Lyrica, Cymbalta, Nortriptyline, Lexapro, Percocet
Supplements: Multi vitamin, B-12, Vitamin D, Omega3, Psyllium Husk for constipation, Malic Acid/Magnesium, Bed Buddy, TMJ night guard